An extension of the stochastic linear regulator problem

H. Kwakernaak

Research output: Contribution to journalArticleAcademic

3 Citations (Scopus)
50 Downloads (Pure)

Abstract

The stochastic linear regulator problem is extended to cover the case of non-Gaussian white noise. Using martingale theory, it is proved that the linear optimal regulator is also optimal for non-Gaussian white noise.
Original languageUndefined
Pages (from-to)121-123
JournalIEEE transactions on automatic control
Volume19
Issue number2
Publication statusPublished - 1974

Keywords

  • IR-55599

Cite this